Advertisement

Annales Henri Poincaré

, Volume 17, Issue 1, pp 251–252 | Cite as

Erratum to: Integrable QFT and Longo–Witten Endomorphisms

  • Marcel Bischoff
  • Yoh Tanimoto
Open Access
Erratum
  • 168 Downloads

Notes

Open Access

This article is distributed under the terms of the Creative Commons Attribution License which permits any use, distribution, and reproduction in any medium, provided the original author(s) and the source are credited.

Copyright information

© The Author(s) 2015

Authors and Affiliations

  1. 1.Institut für Theoretische PhysikUniversität GöttingenGöttingenGermany
  2. 2.Graduate School of Mathematical SciencesThe University of TokyoTokyoJapan
  3. 3.Institut für Theoretische PhysikUniversität GöttingenGöttingenGermany

Personalised recommendations